# SDR UPS02839703

- Difficulty date: September 29, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  L2 DOOR UPPER FWD CORNER HAS CRACK IN EXISTING DOULBER REPAIR.    REMOVED CRACKED DOUBLER AND INSTALLED NEW DOUBLER IAW DC8 SRM 52-2-0
